# SDR QY52001F00001

- Difficulty date: June 29, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N20NY
- Make and model: Amd FALCON
- Aircraft serial: 61
- Engine: Ge CF700*
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: MY20117022
- Condition: Corroded
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL DRAIN UNION WAS REMOVED FROM MAIN WING TANK TO SEAL LEAK.  UNION WAS FOUND TO BE RUSTED AND PITTED ON INSIDE DIAMETER.  PITTING ESTIMATED TO BE ONE THIRD OF WALL THICKNESS.
